کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
842756 | 1470528 | 2009 | 12 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Existence of positive solutions for fourth-order mm-point boundary value problems with a one-dimensional pp-Laplacian operator
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
سایر رشته های مهندسی
مهندسی (عمومی)
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
This paper discusses the existence of positive solutions for fourth-order mm-point boundary value problems with a one-dimensional pp-Laplacian operator{(ϕp(u″(t)))″−g(t)f(u(t))=0,t∈(0,1),u″(0)=u″(1)=0,au(0)−bu′(0)=∑i=1m−2aiu(ξi),cu(1)+du′(1)=∑i=1m−2biu(ξi), where ϕp(s)=|s|p−2s,p>1,f is a lower semi-continuous function. By using Krasnoselskii’s fixed point theorems in a cone, the existence of one positive solution and multiple positive solutions for nonlinear singular boundary value problems is obtained.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Nonlinear Analysis: Theory, Methods & Applications - Volume 71, Issues 7–8, 1–15 October 2009, Pages 2985–2996
Journal: Nonlinear Analysis: Theory, Methods & Applications - Volume 71, Issues 7–8, 1–15 October 2009, Pages 2985–2996
نویسندگان
Jingbao Yang, Zhongli Wei,